I've been on injected methotrexate since November (and oral for a couple of months before that) and I'm just crabby all the time. I'm tired, so some of the crankiness may be due to fatigue, but it's more like an aggressive, almost agitated experience. It's wearing out me and my family!! Any comments?
Hi. I agree about the side effects not from that drug. I think you must be on this with some other drugs? Taking prednisone maybe?
I think if you let us know what disease this for we could help you more.
However, doc time is a great suggestion. Perhaps you are starting to become more anxious than ever before. Whatever has gotten you on that drug, well the feelings you are having are pretty normal for new health issues and learning, coping with them or for a change in one's health. A doc would have something to help you with that. We become our own advocate with docs so ask for what you need so they "get it". Things will get better mood wise once you find the key. Whatever drug they might add will depend upon all your other symptoms. Hope you can see someone soon.
Been to crazy feelings town myself. Let your family know this adjusting to your meds. Tell them it is not personal even though you might find yourself yelling at them. When calmer always thank them for helping. Care takers are learning at the same time. Glad to hear you have others with you.
Wishing you good results. Mindfulness is a practice for all times. Disease messes it up. You do not fail, you just need a new antidote for the over activity of the mind, k
- Methotrexate Information for Consumers
- Methotrexate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Methotrexate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 27 Mar 2012 • 6 answers
Posted 6 Jun 2012 • 11 answers
Posted 23 Sep 2013 • 1 answer
Posted 29 Oct 2013 • 2 answers
Posted 15 Dec 2015 • 1 answer